Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took ginette 35 for acne cysts earlier. Repeat attack, ginette not working. Advise ?

i used to take ginette 35 for almost a year and completly cleared my skin as i had really badacne cysts but i taught of stoppin it , for two months my skin was good but nowit brokeout agian . im again on ginette from 2 months but nothing is working as before...... last year it cleared very fast within a month.....pls help me..
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
im dr satya,
welcome to health care magic,
androgenic or hormonal acne is responsive to ginette 35, an ultrasound of the abdomen is to be done to rule out PCOD,Hormonal assay is an additional input to decide the duration and dose of the hormonal treatment of acne. also the combination treatment with isotretinoin is essential and should be supported by chemical peels or laser therapy.
hence do follow up the treatment from your nearest or family dermatologist.
thank you. feel free to contact.
dr satya
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor